MAUDE Adverse Event Report: TELEFLEX MEDICAL HUDSON NEBULIZER ADAPTOR 033,STERILE,JAPANESE; NEBULIZER (DIRECT PATIENT INTE

TELEFLEX MEDICAL HUDSON NEBULIZER ADAPTOR 033,STERILE,JAPANESE; NEBULIZER (DIRECT PATIENT INTE
Model Number IPN040620
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/23/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn#: (b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review could not be conducted since the lot number of the device was not provided.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
It was reported that "the user found the oxygen did not seem to flow during use as he/she saw the ball of a floating type flowmeter did not float.Therefore, he/she replaced the nebulizer adaptor with another one, then the oxygen flowed without problem".No patient injury or consequence reported.Patient condition reported as "fine".
 
Additional Manufacturer Narrative
(b)(4).The sample was returned for evaluation.Signs of use were observed since the sample was not received in its original package.No other issues were found.Functional testing was performed and no issues were encountered.Based on the investigation performed, the reported complaint could not be confirmed.There were no issues found with the returned device.The unit functioned as intended.
 
Event or Problem Description

Brand Name
HUDSON NEBULIZER ADAPTOR 033,STERILE,JAPANESE
Common Device Name
NEBULIZER (DIRECT PATIENT INTE
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
MDR Report Key12169586
Report Number3004365956-2021-00208
Device Sequence Number3820816
Product Code CAF
UDI-Device Identifier04026704581290
UDI-Public04026704581290
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K153010
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberIPN040620
Device Catalogue Number031-33J
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/13/2021
Initial Date Received by Manufacturer 06/23/2021
Supplement Date Received by Manufacturer08/05/2021
Initial Report FDA Received Date07/14/2021
Supplement Report FDA Received Date08/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FLOWMETER; FLOWMETER